# SDR HEEA954280

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Cracked
- Location: T/R
- Part time: 1,074 hours
- Component: 206016201127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  OUTBOARD  BEARINGS (2 EA)   ALSO REPLACED  TWO EACH SLEEVES  P/N 206-010-733-003. REMOVED FROM T/R HUB S/N HB213, T.T. 3565:50. SCRAPPED BEARINGS AND SLEEVES LOCALLY.
